| Lot Number |
1965467 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
An onkos sales representative reported a revision surgery which took place on (b)(6) 2025 due to an alleged periprosthetic joint infection in an 85-year-old female patient with an eleos distal femur replacement.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.